Existence and approximation of weak solutions of abstract differential equations
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 463-478.
@article{ASNSP_1972_3_26_2_463_0,
     author = {Djedour, M.},
     title = {Existence and approximation of weak solutions of abstract differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {463--478},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     mrnumber = {374586},
     zbl = {0263.34067},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1972_3_26_2_463_0/}
}
TY  - JOUR
AU  - Djedour, M.
TI  - Existence and approximation of weak solutions of abstract differential equations
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
SP  - 463
EP  - 478
VL  - 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1972_3_26_2_463_0/
LA  - en
ID  - ASNSP_1972_3_26_2_463_0
ER  - 
%0 Journal Article
%A Djedour, M.
%T Existence and approximation of weak solutions of abstract differential equations
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 463-478
%V 26
%N 2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1972_3_26_2_463_0/
%G en
%F ASNSP_1972_3_26_2_463_0
Djedour, M. Existence and approximation of weak solutions of abstract differential equations. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 463-478. http://archive.numdam.org/item/ASNSP_1972_3_26_2_463_0/

[1] Zaidman, S., Equations différentielles abstraites. Séminaire de Mathématiques Supérieures (1965), Les Presses de l'Université de Montréal. | MR | Zbl

[2] Zaidman, S., Un teorema di esistenza globale per alcune equazioni differenziali astratte. Ricerche di Matematica, vol. XIII (1964). | MR | Zbl

[3] Agmon, S., & Nirenberg, L., Properties of solutions of ordinary differential equations in Banach space. Comm. Pure Appl. Math., vol. XVI, No 2, 1963, p. 121. | MR | Zbl